# SDR YENA2023121501578

- Difficulty date: December 11, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N997JL
- Make and model: Airbus A321-231
- Aircraft serial: 08473
- Aircraft time: 19,070 hours, 6,157 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#380, MBJ-JFK. 'R2 DOOR EMERGENCY EXIT LIGHT MISSING; REMOVED AND REPLACED IDENTIFIER-EXIT-FULL ASSY. IAW REF AMM 33-51-13. & FOUND SPLICE FROM WIRES OF 7206VSA AND 7206VSB DAMAGED. REPLACED BOTH SPLICES IAW REF AWM 33-51-06. OPS CHECK OK. A/C OK FOR CONTINUED SERVICE.'
